Title of article :
Sums of non-integral powers
Author/Authors :
Harold R. Parks، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
7
From page :
343
To page :
349
Abstract :
We give an approximation to the sum of non-integral powers of positive integers which is a natural generalization of Faulhaber’s formula for the sum of integral powers of positive integers.  2004 Elsevier Inc. All rights reserved
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2004
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
931415
Link To Document :
بازگشت